Volume 6, Issue 4
Interval Iterative Methods Under Partial Ordering (II)

Zhao-yong You & Xiao-jun Chen

J. Comp. Math., 6 (1988), pp. 318-324

Preview Full PDF BiBTex 1 369
  • Abstract

Many types of nonlinear systems can be solved by using ordered iterative methods. There systems are discussed in [2] in a unified form for five different initial conditions. This paper is a continuation of [2]. Under arbitrary initial conditions, some iterative methods are given, and several theorems for the existence and uniqueness of the solution and convergence of the methods are proved.

  • History

Published online: 1988-06

  • Keywords

  • AMS Subject Headings

  • Cited by